American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Graziano Crasta and Ilaria Fragalà. A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ryan Hynd and Erik Lindgren. Inverse iteration for $p$-ground states. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028.
Abstract, references, and article information   
View Article: PDF

[4] Dung Le and Vu Thanh Nguyen. Global solutions to cross diffusion parabolic systems on 2D domains. Proc. Amer. Math. Soc. 143 (2015) 2999-3010.
Abstract, references, and article information   
View Article: PDF

[5] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[6] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[7] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[8] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[9] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[10] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF

[11] D. Motreanu and N. S. Papageorgiou. Multiple solutions for nonlinear Neumann problems driven by a nonhomogeneous differential operator. Proc. Amer. Math. Soc. 139 (2011) 3527-3535. MR 2813384.
Abstract, references, and article information   
View Article: PDF

[12] Dong-Huang Wei. On the asymptotic formula for the solution of degenerate elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 2863-2875. MR 2801628.
Abstract, references, and article information   
View Article: PDF

[13] Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille. An infinity Laplace equation with gradient term and mixed boundary conditions. Proc. Amer. Math. Soc. 139 (2011) 1763-1776. MR 2763764.
Abstract, references, and article information   
View Article: PDF

[14] Diogo Gomes, Renato Iturriaga, Héctor Sánchez-Morgado and Yifeng Yu. Mather measures selected by an approximation scheme. Proc. Amer. Math. Soc. 138 (2010) 3591-3601. MR 2661558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pan Liu and Hairong Yuan. Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle. Proc. Amer. Math. Soc. 138 (2010) 1793-1801. MR 2587464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Florin Catrina. A note on a result of M. Grossi. Proc. Amer. Math. Soc. 137 (2009) 3717-3724. MR 2529879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roberto Monti and Daniele Morbidelli. Positive solutions of anisotropic Yamabe-type equations in $\mathbb {R}^n$. Proc. Amer. Math. Soc. 136 (2008) 4295-4304. MR 2431043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John L. Lewis and Kaj Nyström. The boundary Harnack inequality for infinity harmonic functions in the plane. Proc. Amer. Math. Soc. 136 (2008) 1311-1323. MR 2367105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Multiple nontrivial solutions for nonlinear eigenvalue problems. Proc. Amer. Math. Soc. 135 (2007) 3649-3658. MR 2336581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paolo Roselli and Berardino Sciunzi. A strong comparison principle for the $p$-Laplacian. Proc. Amer. Math. Soc. 135 (2007) 3217-3224. MR 2322752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Lunardi, G. Metafune and D. Pallara. Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''. Proc. Amer. Math. Soc. 134 (2006) 2479-2480. MR 2213723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Chabrowski and M. Willem. Hardy's inequality on exterior domains. Proc. Amer. Math. Soc. 134 (2006) 1019-1022. MR 2196033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Lunardi, G. Metafune and D. Pallara. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005) 2625-2635. MR 2146208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Arkady Poliakovsky and Itai Shafrir. Uniqueness of positive solutions for singular problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2549-2557. MR 2146198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia